# SDR EISA98223

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: Crew Entry Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE DUE TO LEAK IN CREW FORWARD ENTRY DOOR.  NO WARNING LIGHTS.  AIR TURN BACK TO IND.  FOUND L-1 DOOR NOT PROPERLY CLOSED.  OPENED AND CLOSED DOOR.  PRESSURIZED ON GROUND, OK FOR SERVICE.  TT:  69,782:12 HOURS.  TC:  46,771.  (X)
